# SDR SIMA20221120002

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N250NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000635
- Aircraft time: 14,596 hours, 9,468 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING STRONG SMELL OF SMOKE IN THE CABIN. "TRANSFERRED TO NRWC 050-MIA-03003"-C/A-COMPLIED WITH MOC TRIAD WORKSCOPE. T/S PER FIM TASK 21-20-00-810-801-A. PERFORM A GVI PACK SYSTEMS 1 AND 2 IAW AMM 21-51-01., NO NOTABLE DAMAGE OR HOSES SEEN LOOSE. FURTHER T/S AND INSPECTION REQUIRED.FOLLOWING FIM 21-20-00-810-801-A FOUND TRANSITORY CONDITION OF AIR CONDITIONING PACKS. OPC OF PACK SYSTEM IAW AMM 21-51-00 OK.
